Please use this identifier to cite or link to this item:
Title: Linear bornologies and associated topologies
Author: Canela Campos, Miguel Ángel
Keywords: Espais bornològics
Espaces bornologiques
Issue Date: 1981
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1981, vol. 32, núm. 2, p. 165-178
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
8674.pdf454.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.